# SDR IPXA2025121930729

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N621UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65785
- Aircraft time: 22,486 hours, 3,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS SWITCH DOES NOT GO TO ARMED WHEN GUARD IS CLOSED.   ADJUSTED THE EMER LIGHT SWITCH GUARD AND OPERATION TEST,SWITCH BACK TO ARMED WHEN GUARD IS CLOSED IAW AMM 33-51-00.
